U.S. doctors online nowAsk doctors free
Singapore
A 25-year-old female asked:

Vulvar dermatologist prescribed tacrolimus for itchy skin that looks fine. itch is only at the left side of vagina opening caused by yeast infection. after using cream, skin became red & more itchy despite diluting with plain moisturiser. how?

2 doctor answers2 doctors weighed in
Dr. Padmashri Rastogi
Internal Medicine 38 years experience
It is great that you know the cause of the problem. In that case I will suggest to treat. It with anti fungal first and then contact the dermatologist. Hope it helps.
Dr. Alan Menter
Dermatology 56 years experience
After using the tacrolimus, then apply Aquaphor to lubricate . Should help ++

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 27, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.